# SDR AALA202404224180

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 35,445 hours, 14,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: E5321541320100
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT FRAME HAS 26 FASTENER HOLES WITH CORROSION, NICKS AND BURRS AT FR 35.3 BETWEEN S29R AND S33R. REPAIRED FRAME PER EA 352560.
